Subcapsular liver hematoma after fibrinolytic therapy for acute myocardial infarction: a rare case report

Morteza Safi, Isa Khaheshi, Mehdi Memaryan, Mohammadreza Naderian

Abstract


Hemorrhagic complications of thrombolytic therapy are rare but also serious and sometimes life-threatening. Liver hematoma is a very uncommon complication following thrombolytic therapy. We present a rare case of sub-capsular liver hematoma following streptokinase therapy of acute myocardial infarction as a challenging condition. This case report highlights that emergency physicians and cardiologists should be familiar with the significant and uncommon complications of thrombolytic agents, particularly streptokinase which is used generally in under- developed countries.


Keywords


Thrombolytic Therapy; Hematoma; Liver; Myocardial Infarction

Full Text: PDF

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Article Metrics Graph

Metrics powered by OpenJournalSystems.com

ISSN: 2531-6745